# SDR CA041222009

- Difficulty date: December 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,147 hours, 7,559 cycles
- Engine: Garrtt TFE7312
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 7231602
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE RT FUEL FLOW GAUGE FAILED.  GAUGE WAS REPLACED AND SYSTEM TESTED SERVICEABLE.
